MathSciNet Relay Station
MathSciNet bibliographic data
MR831048 58D25 (14K20 58C25 58F05)
Petrov, G. S. Elliptic integrals and their nonoscillation. (Russian) Funktsional. Anal. i Prilozhen. 20 (1986), no. 1, 46–49, 96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement